MathSciNet Relay Station
MathSciNet bibliographic data
MR1099688 60E05 (62H05)
Casalis, Muriel Les familles exponentielles à variance quadratique homogène sont des lois de Wishart sur un cône symétrique. (French) [Natural exponential families with homogeneous quadratic variance are Wishart distributions on symmetric cones] C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 7, 537–540.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement